# SDR 97ZZZX2340

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5154A
- Make and model: Cessna T210N
- Aircraft serial: 21063289
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 12430097
- Condition: Cracked
- Location: Nlg Strut
- Part time: 3,894 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE NOSE GEAR STRUT LOWER TRUNNION WAS FOUND CRACKED AT BOTH EARS WHERE THE VERTICAL BRACES ARE ATTACHED.  THE CRACKS STARTED AT THE FWD END AND TRAVELED AFT .250 INCH ON THE RIGHT AND .125 INCH ON THE LEFT EAR.  NOSE STEERING TURN LIMIT DOWEL PIN WAS ALSO FOUND BROKEN OFF.  CESSNA SINGLE ENGINE SB SEB 94-19 DETAILS INSPECTION REQUIREMENTS AND REPLACEMENT PROCEDURES FOR THE LOWER TRUNNION WITH A NEW (PN 1243402-15) STRENGTHENED TRUNNION.  AS IS NOTED IN THE SB, AGGRESSIVE TOWING AND THE NOSE WHEEL BEING TURNED BEYOND ITS LIMITS CAN BE THE CAUSES OF THIS DAMAGE.  THE LOWER TRUNNION WAS REPLACED AND TOW LIMIT INDICATORS APPLIED PER SEB 94-19 INSTRUCTIONS.
